MathSciNet Relay Station
MathSciNet bibliographic data
MR600645 (82j:10065) 10F35 (10E99 10F37)
Vaaler, Jeffrey D. On linear forms and Diophantine approximation. Pacific J. Math. 90 (1980), no. 2, 475–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement